標題: Drifting diffusion on a circle as continuous limit of a multiurn Ehrenfest model
作者: Luan, PG
Kao, YM
物理研究所
Institute of Physics
公開日期: 1-Feb-2004
摘要: We study the continuous limit of a multibox Erhenfest urn model proposed before by the authors. The evolution of the resulting continuous system is governed by a differential equation, which describes a diffusion process on a circle with a nonzero drifting velocity. The short time behavior of this diffusion process is obtained directly by solving the equation, while the long time behavior is derived using the Poisson summation formula. They reproduce the previous results in the large M (number of boxes) limit. We also discuss the connection between this diffusion equation and the Schrodinger equation of some quantum mechanical problems.
URI: http://dx.doi.org/10.1103/PhysRevE.69.022102
http://hdl.handle.net/11536/27048
ISSN: 2470-0045
DOI: 10.1103/PhysRevE.69.022102
期刊: PHYSICAL REVIEW E
Volume: 69
Issue: 2
起始頁: 0
結束頁: 0
Appears in Collections:Articles


Files in This Item:

  1. 7704a2ca6f28e0940df93b36faf8428e.pdf